A Gevrey space characterization of certain Gelfand-Shilov spaces $S\sp{\beta}\sb{\alpha}$

A.F.M. Elst, ter, S.J.L. Eijndhoven, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

Let p,q and let =p,q with p,q = max {l/p, l/q}, p1, = 1/p, and 1,q= 1/q, p,q>l. In this paper it is proved that there exist symmetric differential operators Ap,q in L2() such that the Gelfand-Shilov space Spp is equal to the Gevrey space of order 2pq relative to Ap,q.
Original languageEnglish
Pages (from-to)175-184
JournalIndagationes Mathematicae (Proceedings)
Volume92
Issue number2
DOIs
Publication statusPublished - 1989

Fingerprint Dive into the research topics of 'A Gevrey space characterization of certain Gelfand-Shilov spaces $S\sp{\beta}\sb{\alpha}$'. Together they form a unique fingerprint.

Cite this